Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Minimum distance estimation in imprecise probability models

Title data

Hable, Robert:
Minimum distance estimation in imprecise probability models.
In: Journal of Statistical Planning and Inference. Vol. 140 (February 2010) Issue 2 . - pp. 461-479.
ISSN 0378-3758
DOI: https://doi.org/10.1016/j.jspi.2009.07.025

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 62F10 (62G05 62G20 62G35)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 27 Oct 2015 09:30
Last Modified: 27 Oct 2015 09:30
URI: https://eref.uni-bayreuth.de/id/eprint/20612